Vol. 14, No. 4, 2021

Download this article
Download this article For screen
For printing
Recent Issues

Volume 15
Issue 7, 1617–1859
Issue 6, 1375–1616
Issue 5, 1131–1373
Issue 4, 891–1130
Issue 3, 567–890
Issue 2, 273–566
Issue 1, 1–272

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
 
Other MSP Journals
Second Ricci flow on noncompact Hermitian manifolds

Man-Chun Lee

Vol. 14 (2021), No. 4, 1309–1332
Abstract

We first establish short-time existence and a Shi-type estimate of second Ricci flow on complete noncompact Hermitian manifolds. As an application, we use the second Ricci flow to discuss the existence of a Kähler–Ricci metric on complete noncompact Hermitian manifolds.

Keywords
Hermitian manifold, holomorphic bisectional curvature, noncompact Kähler–Einstein metrics
Mathematical Subject Classification 2010
Primary: 53C55
Secondary: 53C44
Milestones
Received: 18 June 2019
Accepted: 2 December 2019
Published: 6 July 2021
Authors
Man-Chun Lee
Department of Mathematics
Northwestern University
Evanston, IL
United States